MAUDE Adverse Event Report: Symatese Evolysse Form; IMPLANT, DERMAL, FOR AESTHETIC USE

Symatese Evolysse Form; IMPLANT, DERMAL, FOR AESTHETIC USE
Catalog Number EVO-FRM-01
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bruise/Contusion (1754); Obstruction/Occlusion (2422); Pallor (2468)
Date of Event 08/21/2026
Type of Reportable Event Serious Injury
Event or Problem Description
An hcp reported injecting 0.2 cc of evolysse form into a patient's pyriform aperture using a 25-gauge cannula.When the tissue blanched, the hcp immediately withdrew the cannula, injected two vials of hylenex, applied a warm compress, and massaged the area.The patient subsequently developed bruising and mottling.An md confirmed a vascular occlusion in the left nasolabial fold, which resolved after ultrasound-guided hylenex treatment.
 
Event or Problem Description
An hcp reported injecting (b)(6)of evolysse form into a patient's pyriform aperture using a 25-gauge cannula.When the tissue blanched, the hcp immediately withdrew the cannula, injected two vials of hylenex, applied a warm compress, and massaged the area.The patient subsequently developed bruising and mottling.An md confirmed a vascular occlusion in the left nasolabial fold, which resolved after ultrasound-guided hylenex treatment.
 
Additional Manufacturer Narrative
The product was injected into the patient and is not available for return.Further information regarding event, product, or patient details has been requested.No additional information is available at this time.Based on the reported information, this event is consistent with a vascular occlusion which is a known serious adverse event documented in the labeling.This can occur due to unintended injection into a blood vessel or injection of a large amount of filler near a blood vessel causing compression of the blood vessel.Both occlusion and compression may result in reduced or cessation of blood supply to tissues.Intervention is required to prevent serious and permanent complications.
 
Additional Manufacturer Narrative
The product was injected into the patient and is not available for return.Further information regarding event, product, or patient details has been requested.No additional information is available at this time.Based on the reported information, this event is consistent with a vascular occlusion which is a known serious adverse event documented in the labeling.This can occur due to unintended injection into a blood vessel or injection of a large amount of filler near a blood vessel causing compression of the blood vessel.Both occlusion and compression may result in reduced or cessation of blood supply to tissues.Intervention is required to prevent serious and permanent complications.Follow-up 1: 17-sep-2026 the batch release form was reviewed, and the device met all specifications prior to release.D4 additional device information: lot number, udi, and expiration date were added (b)(4).

Brand Name
Evolysse Form
Common Device Name
IMPLANT, DERMAL, FOR AESTHETIC USE
Manufacturer (Section D)
Symatese
zi les troques
chapnost, auvergne-rhone-alpes 69630
FR  69630
MDR Report Key50692220
Report Number3015260155-2026-00016
Device Sequence Number14925378
Product Code LMH
UDI-Device Identifier03760172161264
UDI-Public(01)03760172161264(17)270531(10)S2252040274
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/17/2026
Report Date (Section F) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberEVO-FRM-01
Device Lot NumberS2252040274
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/21/2026
Event Location Other
Date Report to Manufacturer09/17/2026
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/09/2026
Supplement Report FDA Received Date09/17/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient SexFemale
Date Report Sent to FDA09/17/2026